You are not currently logged in.
Access JSTOR through your library or other institution:
Distributive Lattices with a Dual Homomorphic Operation. II
Studia Logica: An International Journal for Symbolic Logic
Vol. 40, No. 4 (1981), pp. 391-404
Published by: Springer
Stable URL: http://www.jstor.org/stable/20000226
Page Count: 14
You can always find the topics here!Topics: Mathematical lattices, Algebra, Isomorphism, Mathematical theorems, Equivalence relation, Universal algebra, First order theories, Logical theorems, Family structure, Atoms
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
An Ockham lattice is defined to be a distributive lattice with 0 and 1 which is equipped with a dual homomorphic operation. In this paper we prove: (1) The lattice of all equational classes of Ockham lattices is isomorphic to a lattice of easily described first-order theories and is uncountable, (2) every such equational class is generated by its finite members. In the proof of (2) a characterization of orderings of ω with respect to which the successor function is decreasing is given.
Studia Logica: An International Journal for Symbolic Logic © 1981 Springer